# SDR CA100618003

- Difficulty date: June 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC2MKI
- Aircraft time: 20,284 hours
- Engine: Pwa R985AN14B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Retainer
- Part number: 6682
- Condition: Cracked
- Location: Alternator Drive
- Part time: 1,136 hours
- Component: Alternator, Skytronics
- Component part number: 7775T
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON SPECIAL INSPECTION, THE ALTERNATOR DRIVE RETAINER WAS FOUND CRACKED NR 668-2 AND BOTH DRIVE BUSHINGS NR 626543 WERE FOUND TO BE UNSERVICEABLE.
